# SDR SWAA2015031637457

- Difficulty date: February 5, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FRAME WEB CRACKED AT BS 180, LBL 17.0.  REPAIRED WEB IAW EA.
